# SDR 97UAL900715

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9010U
- Make and model: Boeing 737222
- Aircraft serial: 19048
- Engine: Pwa JT8D7B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Syst
- Condition: Lost
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NUMBER ONE ENGINE SHUT DOWN DUE TO LOSS OF OIL.
